# SDR USAA2014050800002

- Difficulty date: May 6, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 98,878 hours, 34,881 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: 80330035
- Part serial: R22418
- Condition: Low Pressure
- Location: R1 Door
- Part time: 15,212 hours, 3,176 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX, R1 DOOR ASSIST BOTTLE INDICATION IN LOWER RED OF INDICATOR.  R & R R1 DOOR ASSIST BOTTLE.
